# SDR LR7A2020083162282

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,770 hours, 34,538 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK UNDER JOB CARD HA1200, FOUND THE LT LOWER ELEVATOR SKIN CRACKED NEAR PREVIOUS REPAIR AT HSS69-78L, FS1138.5 - 1150.5.  REPAIRED LT LOWER ELEVATOR SKIN HSS69-78L, FS1138.5 - 1150.5, IAW MEA 382-55-20-073, SMP583 51-140-12.
